MAUDE Adverse Event Report: Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG-01
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo received the following reported information: the original band was tested after it was removed from the patient, inserted 15cc of air and then removed the air later and only 13cc were left.It seemed the device was leaking air.Following replacement, no further signs of bleeding or hematoma were observed.No blood loss was reported.The product was stored within expectations.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the complete investigation results.This reported event has been reassessed and deemed not reportable based upon the investigation of the actual sample.One tr band, inflator, and packaging label were returned for assessment.The sample was subjected to visual analysis.No damage or deformities were observed on the band or inflator.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the inflation port or balloon assembly.The sample passed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, foreign matter was found.One tr band, inflator, and packaging label were returned for assessment and the sample passed leak testing.The check valve was deconstructed and foreign matter was found.The complaint can be confirmed for foreign matter in the check valve.Review of the device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.A corrective action was initiated for this issue.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation (TMC)
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corpotation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50519486
Report Number1118880-2026-00610
Device Sequence Number21506206
Product Code DXC
UDI-Device Identifier00389701012469
UDI-Public(01)00389701012469(17)280401(10)0001395867
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG-01
Device Catalogue NumberTRB24-REG-01
Device Lot Number0001395867
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale